Die geometrical effect on annular die swelling

Title
Die geometrical effect on annular die swelling
Authors
서용석E.H. Wissler
Keywords
annular die swelling; die geometry; finite element method
Issue Date
1989-01
Publisher
Journal of Applied Polymer Science
Citation
VOL 37, 1159-1170
URI
http://pubs.kist.re.kr/handle/201004/8670
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE